I have been stable for many years on a low

Patient

Q: I have been stable for many years on a low dose of clozapine. Couple of weeks ago I reduced by very small amount. I have been sick from last week with bad diarrhoea, nausea and headache. Coincidence? Probably. Then tonight for the first time in years I had a 'panic attack (?)' where I felt for about a half hour I was on drugs or something. Do you think it could be withdrawal of meds?Mental Illness? Stress on body from losing so much fluid? I am soo worried this wil happen again. Main question- should I stay on reduced dose tonight or put back to old dose? Is actually only half a 25mg tablet I withdraw....so 12.25mg less.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, my daughter is 9 years old. She has a sty already for two months. It grew more and it is red. She has two lym...

Q: Hey, so me and my girlfriend were about to have sex and and 45 minutes before I had a erections like 6 in row within ...

Q: Hi, I'm a 26 year old man from Norway. I got stomach ulcer in June due to NSAIDs use from tooth pain. We're treated...

Q: I have been sick since the beginning of Sept. 2016. It started out as what they thought was bronchitis. My lung x-r...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews